MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC3434C182TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Disseminated Intravascular Coagulation (DIC) (1813); Fever (1858); Hemorrhage/Blood Loss/Bleeding (1888); Hemothorax (1896); Unspecified Infection (1930); Myocardial Infarction (1969); Pain (1994); Pneumonia (2011); Renal Failure (2041); Shock (2072); Vascular Dissection (3160); Aortic dissection (4870)
Date of Event 12/18/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: brand name valiant navion; product id vnmc4646c95tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date (b)(6) 2020; brand name valiant navion; product id vnmc4040c95tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date (b)(6) 2020; brand name valiant navion; product id vnmc4646c95tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately 5 years post the index procedure, the patient was admitted for nstmi and flank pain and was being treated by cardio due to his heart failure history.During admission a ct showed chronic aortic dissection with ascending endoleak.Vascular surgery was consulted and no acute intervention was recommended with plans for elective surgery in 1 month.During hospitalization, the patient developed acute unresponsiveness requiring emergent intubation.The patient suffered an acute infarct in the right occipital lobe and a chronic infarct in the left parietal lobe and was treated with thrombolytic therapy followed by successful mechanical thrombectomy.The post-procedure course was complicated by epistaxis and oropharyngeal and groin access bleeding, suspected to be thrombolytic-induced disseminated intravascular coagulation.Six hour post thrombectomy head ct showed r p-o evolving infarct with haemorrhagic conversion in the stroke bed and contrast staining.Due to dic patient developed a distributive shock.This resulted in acute kidney injury.The patient suffered with persistent fevers and leukocytosis, likely related to worsening ascending dissection with endoleak and a haemothorax.Treatment was given for ventilator-associated pneumonia.Despite supportive care, the patient¿s neurologic status remained poor, and following goals-of-care discussions, he was transitioned to comfort measures and expired one month post admission.The cause of the dissection and endoleak were not reported.
 
Additional Manufacturer Narrative
Additional information received: vnmc3434c182tu ((b)(6)) was confirmed as the most proximal navion graft.On the patients last follow up the endoleak was noted as a type ib and questionable type ii from the proximal thoracic component as well as enlarging of the infrarenal aortic aneurysm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24497306
Report Number9612164-2026-01125
Device Sequence Number10638736
Product Code MIH
UDI-Device Identifier00763000260811
UDI-Public(01)00763000260811(17)220611
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model NumberVNMC3434C182TU
Device Catalogue NumberVNMC3434C182TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexMale